BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2008 >
Volume 34, Number 3 >

Please use this identifier to cite or link to this item:

Title: Ostrowski Type Inequalities over Spherical Shells
Authors: Anastassiou, George A.
Keywords: Inequality
Sharp Inequality
Multivariate Inequality
Spherical Shell
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 34, No 3, (2008), 629p-650p
Abstract: Here are presented Ostrowski type inequalities over spherical shells. These regard sharp or close to sharp estimates to the difference of the average of a multivariate function from its value at a point.
Description: 2000 Mathematics Subject Classification: 26D10, 26D15.
ISSN: 1310-6600
Appears in Collections:Volume 34, Number 3

Files in This Item:

File Description SizeFormat
2008-629-650.pdf459.12 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License